# SDR CALA2013102892436

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 48,556 hours, 10,288 cycles
- Engine: Pwa PW4077
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal Block
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL BLOCK MID GALLEY 300 BROKEN.  TERMINAL BLOCK IN MID GALLEY.
